MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 15 X 155 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 15 X 155 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-7-015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient reported that they had a second revision with stryker implants on (b)(6) 2024 for pain.They further stated that it was noted during the procedure that the tip of the prosthetic in the femur had broken off and come loose.The broken piece at the very distal end of the femoral component was left in the patient, right hip.
 
Event or Problem Description
This mfr report #0002249697-2025-00353 was found to be a duplicate of mfr report # 0002249697-2025-00310.All data for this patient's experience will be captured under mfr report # 0002249697-2025-00310.This product inquiry is being closed as a duplicate.
 
Additional Manufacturer Narrative

Brand Name
MOD CON DIST STEM 15 X 155 MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21730307
Report Number0002249697-2025-00353
Device Sequence Number4007426
Product Code LPH
UDI-Device Identifier04546540643735
UDI-Public04546540643735
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K212187
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276-7-015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight97 KG
Patient EthnicityNon Hispanic
Patient RaceWhite